# SDR DHL2005781509

- Difficulty date: February 14, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK,  RT WING OUTBD MID FLAP INBD END IS DELAMINATED AT TRAILING EDGE, WBL 300.  REMOVED RT O/B MID FLAP I/B FAIRING TO F.D.M IAW B727 SRM 51-30-2.  CUT OUT DELAM AREA UPPER SKIN AT T/E APPROX 7 INCH BY 3 1/2 INCH IAW B727 SRM 51-40-20 FIG 30.  FABRICATED ONE SKIN REPLACEMENT APPROX 7 INCH BY 3 1/2 INCH AND ONE SPLICE APPROX 3 1/2 INCH BY 3 INCH USING 2024-T3 .016 PO NR 9001660 IAW B727 SRM 57-05-2 FIG 3.  CLEANED, PREPPED, APPLIED ADHESIVE TO ALL SURFACES AND BAGGED FOR BONDING IAW B727 SRM 51-40-20 FIG 30.  CURED REPAIR SANDED CLEANED AND PERFORMED POST BOND INSP WITH DELAM NOTED IAW B727 SRM 51-40-20 PARA 0.  TREATED, PRIMED AND SEALED REPAIR IAW B727 SRM 51-40-20 PARA P.  RE-INSTALLED RT O/B
